MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number TG5412045
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject coil felt a little rough during transfer, continued to advance the subject coil and the physician felt that the subject coil did not track as well as normal.Subject coil successfully deposited without detachment.Upon detachment, the pusher wire was retracted.As the microcatheter was retracted out of the anx, it was noted that the subject coil was still captured within the microcatheter.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil was returned within the catheter, the main coil was seen to be detached, the main coil was seen to be stretched and kinked.A functional test was unable to perform as only main coil returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil difficulty inserting could not be confirmed/replicated however, the analysis results are consistent with the reported event.The reported main coil prematurely detached/separated during use was confirmed during analysis.There was no damages noted to the device prior to use and continues flush was maintained during the procedure.There was no damages noted to the device prior to use and continues flush was maintained during the procedure.The device was analyzed and the coil delivery wire was not returned but the proximal end of the coil was stuck in the distal end of the sl-10.The main coil was analyzed and it was seen to be stretched and kinked/bent.It was noted the main coil was prematurely detached/separated during use.An assignable cause of procedural factors will be assigned to the as reported 'main coil difficulty inserting¿, ¿main coil prematurely detached/separated during use¿, and to the as analyzed ¿main coil stretched¿, ¿main coil kinked/bent¿, and ¿main coil prematurely detached/separated during use¿ as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
TARGET TETRA 2.0MM X 4.5CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16738920
Report Number3008881809-2023-00188
Device Sequence Number6597333
Product Code HCG
UDI-Device Identifier07613327578591
UDI-Public07613327578591
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model NumberTG5412045
Device Catalogue NumberTG5412045
Device Lot Number24048810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DAC CATHETER (STRYKER).; INFINITY LONG SHEATH (STRYKER).; SL-10 MICROCATHETER (STRYKER).
Patient SexUnknown